cqu_384+DS3+DS3.2.pdf (190.49 kB)

Delay-dependent robust H∞ filtering for uncertain discrete-time systems with time-varying delay based on a finite sum inequality

Download (190.49 kB)
journal contribution
posted on 06.12.2017, 00:00 by Xian-Ming Zhang, Qing-Long Han
This brief is concerned with delay-dependent H∞ robustfiltering for uncertain discrete-time systems with time varying delay. The uncertainty is of convex polytopic type. By establishing a finite sum inequality based on quadratic terms, a new delay-dependent bounded real lemma (BRL) is derived. In combination with a parameter-dependent Lyapunov–Krasovskii functional, which allows the Lyapunov–Krasovskii matrices to be vertex dependent, the obtained BRL is modified into a new version to suit for convex polytopic uncertainties. Neither model transformation nor bounding technique for cross terms is involved. Based on the new BRL, the designed filter is provided in terms of a linear matrix inequality (LMI), which is easily solved by Matlab LMI toolbox. A numerical example is given to illustrate the effectiveness of the proposed method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

53

Issue

12

Start Page

1466

End Page

1470

Number of Pages

5

ISSN

1549-7747

Location

United States

Publisher

IEEE

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Shanxi Normal University; TBA Research Institute;

Era Eligible

Yes

Journal

IEEE transactions on circuits and systems. II, Express briefs.

Exports